The Trans4m Center’s 2nd Annual

Summer Symposium

Strengthening Self – Trans4ming Others

This year, the theme of the Symposium is
 

Super Heroes & Courage!

Not only will we look at the fictional heroes we are drawn to but, more importantly, the heroes in our lives, in our professions and in our communities.  We encourage you to “show up” and to connect with other heroes like you! The Symposium is about work and play, about learning and connecting. So, while we work, let’s remember to play and have fun!  We encourage you to come dressed up as your favorite hero – super or not!

Tuesday, June 25, 2019 – Friday, June 28, 2019

DoubleTree Hotel – Campbell Centre

8250 N. Central Expy.
Dallas, TX 75206

Schedule:

Day 1-Tuesday, June 25: The first day we will have general sessions and will begin at 12:00 noon.  Registration will open at 10:30.  Please plan to arrive in plenty of time to check in and select your seat before the first speaker at 12:00.  There will be healthy snacks (fruit, cheese, etc.) in case you don’t have time for lunch.  The sessions will conclude at 5:00.

 

Day 2-Wednesday, June 26: Two 1.5 hours sessions in the morning (8:30-10:00; 10:30-12:00) and two 1.5-hour sessions in the afternoon (1:30-3:00; 3:30-5:00); and another bonus extra credit session with CEUs from 5:15-7:15.

 

 
Day 3-Thursday, June 27: Rise and Shine: Join the other “early birds” for this 30-minute bonus session with CEUs from 7:45-8:15.   Two 1.5 hours sessions in the morning (8:30-10:00; 10:30-12:00) and two 1.5-hour sessions in the afternoon (1:30-3:00; 3:30-5:00).
 
Day 4-Friday, June 28: Rise and Shine: Join the other “early birds” for this 30-minute bonus session with CEUs from 7:45-8:15. Two 1.5 hours sessions in the morning (8:30-10:00; 10:30-12:00). The conference concludes at noon.
 
A continental breakfast will be served from 8:00-8:30 each morning. Breaks with snacks will be 30 minutes and lunch will be on your own, from 12:00-1:30 on Wednesday and Thursday.

Registration Fees: 

Early Bird rate until June 3rd $360
Beginning June 4th $450
Include Continental Breakfast & DoubleTree Cookies!
Individual day registrations will be available after June 4th for $155/day
 

Register Early! Space is limited!

 
What’s Included:
  • Outstanding workshops that will inspire, challenge and educate
  • Continental Breakfast in the morning and cookies and milk in the afternoon
  • Connecting with colleagues
  • Door prizes
  • FUN!
  • Did we mention cookies?
Cancellation policy:
Until May 31, 2019 – full refund
June 1-13 – 50% refund
June 14 and after – no refund
Substitutions are always welcome!
 

Rooms:

A below government rate is available at the DoubleTree for $144 a night, beginning June 24th. 
Please click here to Book Online or contact the hotel directly to book (214) 691-8700.  Tell them that you are attending the “Rainbow Days” event.  If you have any issues booking a room, please contact Cathey Brown at 214-802-6024.

Tracks, Topics & Credits:

There are 2 tracks this year: Prevention/Education and Leadership/Nonprofits
 
Topics will include: Social-Emotional Learning (SEL), Mindfulness, Classroom Management, Telling Your Organizations Story, Student Engagement, Suicide Prevention, Drug Trends, Opioids, the Brain, Leading in Times of Change, Healthy Living, Working with CPS, Courageous Leadership, Vulnerability & Courage, Resilience and many more!
 

Speakers include:

Jan Langbein, CEO, Genesis – The Fire in Your Belly, Finding Your Field of Fascination
Susan Hoff, Chief Strategy, Impact & Operations Officer, United Way Dallas – Up, Up and Away
Suzanne Smith, Founder & CEO, Social Impact Architects – Storytelling: Let Your Superhero Story Shine
Todd Whitthorne, President, Naturally Slim – Connecting Your Habits to Your “Why”
Jessica Trudeau, Executive Director, Momentous Institute – Leadership Lessons from the Lab
Ben Wilkins, Chief Program Officer, Dallas CASA – Implementing Change from a Program Management Perspective
Lynn Davis, President/CEO, Dallas Children’s Advocacy Center – Everything I Know About Leadership I Learned from Patrick Swayze
Dr. Darius-Bacote, PsyD, Licensed Clinical Psychologist – Bullying: Deconstructing “Why” and Analyzing the Research
Jill Darling, President, USA Rtime, LLC – What is that Teen Doing with the Whipped Cream? 
Krystal Skaggs, Behavioral Specialist, Mesquite ISD – Power Struggles vs. Setting Limits and The “Super” Power of Positive Relationships
Margery Miller, President, Peoplebiz, Inc. – Life Skills for a Stressful World
Lisa Reiling, Director of Prevention, Recovery Resource Council – Prevention at Its Best: Maybe there IS an “I” in TEAM
Debbie Meripolski, Grant Manager, Interfaith Family Services Dallas – Mastering Nonprofit Leadership Transitions
Karen Williams, Youth Development Consultant and Trainer – Our Brain and the Power of Self-Calming Habits
Brent Blackburn, Executive Director, Extreme Youth Leadership – Right, Wrong or Effective? Communicating in a Way to Achieve the Results You Want
Nell Merlino – How to Evolve in the Nonprofit World
Nicole Holt, Texans Standing Tall
Vanita Haliburton – How to Save a Life: Understanding Youth Suicide and Prevention 
Scott Covington – The Courage of Your Vision and Facing the Giants that Stand in Your Way
Byron Sanders, Big Thoughts
Cathey Brown/Kathy Daley, The Trans4m CenterFacilitated Discussion on the Netflix Original Film by Brene Brown Call to Courage
 
Up to 22.5 CEUs available, 
AOD Specific when applicable
TCBAP Provider Number 0011-87